Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Nosebleeds, uses humidifier and saline spray. No effect. Possible causes and remedies?

My 7 year old frequently gets nosebleeds. There are periods though that she doesn t get them. Just this week, she s been having them almost every day and some days twice. We have a humidifier and I also use vaseline and saline spray for her nose, but even when she sneezes she has a nosebleed. It is becoming to be very frustrating for her and I am thinking of taking her to her pediatrician to be referred to an ENT? What do you think is causing this?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
The cause is Adenoid hypertrophy which causes nose bleed and allergy
temporarily you can add fexofenadine for sneezing
Apply neos[porin H eye ointment in nose for twice a day
Add liquid paraffin'
Take a dropper aand 2 -3 droof iquid parafin in nose twice a day
till you get reports
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor